Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2007

Some Subclasses of Close to Convex and Quasi Convex Functions with Respect to k Symmetric Points

Zhi Gang WANG, Yi Gao CHUN, Halit Orhan, Sezgin Akbulut

General Mathematics Cilt 15 · ss. 107–119 · 01.01.2007

Atıf için künye

WANG, Z. G., CHUN, Y. G., Orhan, H., & Akbulut, S. (2007). Some Subclasses of Close to Convex and Quasi Convex Functions with Respect to k Symmetric Points. General Mathematics, 15, 107–119.

BibTeX
@article{wang2007-73042,
  author = {WANG, Zhi Gang and CHUN, Yi Gao and Orhan, Halit and Akbulut, Sezgin},
  title = {Some Subclasses of Close to Convex and Quasi Convex Functions with Respect to k Symmetric Points},
  journal = {General Mathematics},
  year = {2007},
  volume = {15},
  pages = {107--119},
  url = {https://akademik.atauni.edu.tr/yayinlar/73042-some-subclasses-of-close-to-convex-and-quasi-convex-functions-with-respect-to-k}
}